# SDR DALA2022081005466

- Difficulty date: May 19, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 68,900 hours, 25,888 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2243373) DURING INSPECTION FOUND AFT CARGO COMPARTMENT RBL13.84, STA 747 TRACK WITH SCRATCH. DAMAGE WAS REPAIRED PER ERA 599506-14.
